# SDR DHL2003604608

- Difficulty date: June 16, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Part number: 561667356
- Condition: Broken
- Location: Cargo Door
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"D" BELLY DOOR AFT TRACK BROKEN, STA 1440.000. REMOVED BROKEN AFT TRACK IAW SRM 51-1-21 PG 1. CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B. INSTALLED NEW AFT TRACK ON "D" BELLY DOOR, STA 1440.000 IAW SRM 51-1-21 PG 1. FOR OPS CHECK SEE N/R 0530.
